# SDR SWIA2019083046246

- Difficulty date: July 19, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 39,568 hours, 34,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR INTERCOSTAL CORRODED FROM APPROX FS 300. TO FS 348.0.   REMOVED AND INSTALLED NEW INTERCOSTAL IAW SRM. LEAK CHECK GOOD.
